# SDR ALGAR125117031

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: XATYQ
- Make and model: Bell 412EP
- Aircraft serial: 33210
- Aircraft time: 11,042 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 212061210001
- Condition: Cracked
- Location: Engine
- Part time: 11,042 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(412BG) FLANGES BENT AND CRACKED UNDER BRACKETS AND ON FLANGES.
